# SDR DALA2019010200015

- Difficulty date: December 30, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 16,608 hours, 6,196 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

SHIP 3819 - BRAKE/FIRE - FLIGHT CREW REPORTED NR 3 BRAKE FIRE WITH VISIBLE FLAME ON TAXI TO GATE AFTER LANDING SAP. RAMP USED AN EXTINGUISHER TO PUT THE FIRE OUT. CORRECTIVE ACTION: REPLACED NR 3 BRAKE AND NR 3 AND 4 WHEEL TIRE ASSEMBLIES REF LOGS 5282961, 5282962 AND 5282963 FOR REPLACEMENT AND INSPECTION. (5282960).
